# SDR HEEA0015613

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 206063640101
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SYSTEM VALVE E FITTING BENT.
